# SDR COEA2015100414923

- Difficulty date: October 4, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 31,794 hours, 39,842 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: S3238008120000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MINOR REPAIR.  LT PRESS DECK FREE FALL CABLE PASS THROUGH, HAS LEVEL 2 CORROSION BEYOND SRM LIMITATIONS.  REPLACED WITH OEM PART.
